# SDR SWI2023F00032

- Difficulty date: January 31, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL APPROX. FS499.00 THRU FS544.00 HAS GOUGES AND SCRATCHES. FLAGGED     (C-CHECK RO 3/11/2023)    REMOVED OLD SIDE SEAT RAIL AND INSTALLED NEW SIDE SEAT RAIL.REF: REO-601R-53-00-055 REV-C DATE 2017-03-21 REPAIR "B".
